Alert archive / Idaho / Winter Storm Warnings in 2012
Winter Storm Warning 9, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Nov 28, 2012, 1:50 PM MST. It took effect at Nov 30, 2012, 5:00 AM MST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2012, 1:50 PM MST (20:50 UTC)
- In effect from
- Nov 30, 2012, 5:00 AM MST
- Expired
- Nov 29, 2012, 12:35 PM MST
- In force
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
963 WWUS45 KPIH 282050 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 150 PM MST WED NOV 28 2012 IDZ018-031-291100- /O.UPG.KPIH.WS.A.0009.121130T1200Z-121201T1200Z/ /O.NEW.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- 150 PM MST WED NOV 28 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE THURSDAY NIGHT AND CONTINUE THROUGH THE WEEKEND. SNOW AMOUNTS WILL BE 6 TO 16 INCHES FROM 5AM FRIDAY TO 5AM SATURDAY...7 TO 17 INCHES FROM 5AM SATURDAY TO 5AM SUNDAY...AND 7 TO 17 INCHES FROM 5AM SUNDAY TO 5AM MONDAY. EVENT TOTALS ARE EXPECTED TO BE 2 TO 5 FEET FOR THE WHOLE PERIOD ABOVE 7000 FEET. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 20 TO 35 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...GALENA SUMMIT...BANNER SUMMIT. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ019-032-291100- /O.NEW.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ UPPER SNAKE HIGHLANDS-LOST RIVER/PAHSIMEROI- 150 PM MST WED NOV 28 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE THURSDAY NIGHT AND CONTINUE THROUGH THE WEEKEND. SNOW AMOUNTS WILL BE 4 TO 9 INCHES FROM 5AM FRIDAY TO 5AM SATURDAY...4 TO 9 INCHES FROM 5AM SATURDAY TO 5AM SUNDAY...AND 6 TO 12 INCHES FROM 5AM SUNDAY TO 5AM MONDAY. EVENT TOTALS ARE EXPECTED TO BE 1 TO 3 FEET FOR THE WHOLE PERIOD ABOVE 7000 FEET. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 20 TO 30 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...WILLOW CREEK SUMMIT...TARGHEE PASS...HIGHWAY 33 FROM VICTOR TO THE WYOMING STATE LINE. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
5 follow-up statements
818 WWUS45 KPIH 291101 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 401 AM MST THU NOV 29 2012 IDZ018-019-031-032-292215- /O.CON.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 401 AM MST THU NOV 29 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE THURSDAY NIGHT AND CONTINUE THROUGH THE WEEKEND. SNOW AMOUNTS WILL BE 4 TO 9 INCHES FROM 5AM FRIDAY TO 5AM SATURDAY...4 TO 9 INCHES FROM 5AM SATURDAY TO 5AM SUNDAY...AND 6 TO 12 INCHES FROM 5AM SUNDAY TO 5AM MONDAY. EVENT TOTALS ARE EXPECTED TO BE 1 TO 4 FEET FOR THE WHOLE PERIOD ABOVE 7000 FEET. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 20 TO 30 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...GALENA PASS...WILLOW CREEK SUMMIT...TARGHEE PASS...HIGHWAY 33 FROM VICTOR TO THE WYOMING STATE LINE. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
771 WWUS45 KPIH 291210 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 510 AM MST THU NOV 29 2012 IDZ023-025-292230- /O.EXA.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ CARIBOU HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- 510 AM MST THU NOV 29 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY FOR HEAVY SNOW AND BLOWING SNOW... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...EXPECT 10 TO 20 INCHES OF SNOW 5 AM MST FRIDAY THROUGH 5 AM MST MONDAY ABOVE 7000 FEET. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 30 TO 40 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... AND EMIGRATION PASS. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ018-019-031-032-292230- /O.CON.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 510 AM MST THU NOV 29 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE THURSDAY NIGHT AND CONTINUE THROUGH THE WEEKEND. SNOW AMOUNTS WILL BE 4 TO 9 INCHES FROM 5AM FRIDAY TO 5AM SATURDAY...4 TO 9 INCHES FROM 5AM SATURDAY TO 5AM SUNDAY...AND 6 TO 12 INCHES FROM 5AM SUNDAY TO 5AM MONDAY. EVENT TOTALS ARE EXPECTED TO BE 1 TO 4 FEET FOR THE WHOLE PERIOD ABOVE 7000 FEET. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 20 TO 30 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...GALENA PASS...WILLOW CREEK SUMMIT... TARGHEE PASS...HIGHWAY 33 FROM VICTOR TO THE WYOMING STATE LINE. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
808 WWUS45 KPIH 291345 CCA WSWPIH URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 637 AM MST THU NOV 29 2012 IDZ023-025-300015- /O.COR.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ CARIBOU HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- 637 AM MST THU NOV 29 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY FOR HEAVY SNOW AND BLOWING SNOW... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...EXPECT 10 TO 20 INCHES OF SNOW 5 AM MST FRIDAY THROUGH 5 AM MST MONDAY ABOVE 7000 FEET. SNOW AMOUNTS WILL BE 6 TO 16 INCHES FROM 5AM FRIDAY TO 5AM SATURDAY...7 TO 17 INCHES FROM 5AM SATURDAY TO 5AM SUNDAY...AND 7 TO 17 INCHES FROM 5AM SUNDAY TO 5AM MONDAY. EVENT TOTALS ARE EXPECTED TO BE 1 TO 3 FEET FOR THE WHOLE PERIOD WITH UP TO 4 FEET LIKELY IN PORTIONS OF THE CENTRAL MOUNTAINS...ABOVE 7000 FEET. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 30 TO 40 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... AND EMIGRATION PASS. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ018-019-031-032-300015- /O.COR.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 637 AM MST THU NOV 29 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE THURSDAY NIGHT AND CONTINUE THROUGH THE WEEKEND. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 20 TO 30 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...GALENA SUMMIT...BANNER SUMMIT..WILLOW CREEK SUMMIT... TARGHEE PASS...HIGHWAY 33 FROM VICTOR TO THE WYOMING STATE LINE. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
565 WWUS45 KPIH 291442 CCA WSWPIH URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 719 AM MST THU NOV 29 2012 IDZ023-025-300100- /O.COR.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ CARIBOU HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- 719 AM MST THU NOV 29 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY FOR HEAVY SNOW AND BLOWING SNOW... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...SNOW AMOUNTS WILL BE 5 TO 10 INCHES FROM 5AM FRIDAY TO 5AM SATURDAY...4 TO 8 INCHES FROM 5AM SATURDAY TO 5AM SUNDAY...AND 10 TO 15 INCHES FROM 5AM SUNDAY TO 5AM MONDAY. EXPECT A STORM TOTAL OF 19 INCHES TO NEARLY 3 FEET OF SNOW ABOVE 7000 FEET. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 30 TO 40 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...FISH CREEK SUMMIT...GEORGETOWN SUMMIT... AND EMIGRATION PASS. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ018-019-031-032-300100- /O.COR.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 719 AM MST THU NOV 29 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST MONDAY. * TIMING...FRIDAY 5 AM MST UNTIL MONDAY 5 AM MST. * ACCUMULATIONS...A LONG DURATION SNOW EVENT WILL BEGIN LATE THURSDAY NIGHT AND CONTINUE THROUGH THE WEEKEND. SNOW AMOUNTS WILL BE 12 TO 20 INCHES FROM 5AM FRIDAY THROUGH 5AM SATURDAY...10 TO 15 INCHES FROM 5AM SATURDAY THROUGH 5AM SUNDAY...AND 12 TO 16 INCHES FROM 5AM SUNDAY THROUGH 5AM MONDAY. STORM TOTAL ACCUMULATION WILL BE 3 TO 4 FEET WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * WINDS...15 TO 25 MPH THROUGH SATURDAY NIGHT...INCREASING TO 20 TO 30 MPH AND LOCALLY HIGHER SUNDAY AND SUNDAY NIGHT. * LOCATIONS INCLUDE...GALENA SUMMIT...BANNER SUMMIT..WILLOW CREEK SUMMIT... TARGHEE PASS...HIGHWAY 33 FROM VICTOR TO THE WYOMING STATE LINE. * IMPACTS...THE COMBINATION OF SNOW AND WIND WILL CREATE HAZARDOUS TRAVEL CONDITIONS ESPECIALLY OVER MOUNTAIN PASSES AND OTHER HIGHER ELEVATION ROADWAYS. ALSO...PEOPLE HEADING OUT INTO THE BACKCOUNTRY WILL ALSO EXPERIENCE DANGEROUS CONDITIONS DUE TO THE WIND AND SNOW COMBINATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
664 WWUS45 KPIH 291935 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1235 PM MST THU NOV 29 2012 IDZ018-019-023-025-031-032-292045- /O.CAN.KPIH.WS.W.0009.121130T1200Z-121203T1200Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 1235 PM MST THU NOV 29 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER STORM WARNING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 28, 9:24 AM MST, 4 hours 26 minutes earlier.
Area forecast discussion, Nov 28, 9:24 AM MST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 924 AM MST WED NOV 28 2012 .UPDATE...NO UPDATES PLANNED FOR TODAY. DEEP TROUGH PUSHING SIGNIFICANT AMOUNTS OF MOISTURE TOWARD EASTERN IDAHO THROUGH THE NEXT SEVERAL DAYS. FIRST WAVE QUICKLY CROSSES EASTERN IDAHO TONIGHT AND EARLY THURSDAY WITH LIGHT SNOW AT HIGHER ELEVATIONS AND THE POTENTIAL FOR LIGHT RAIN IN THE VALLEYS. SUSTAINED MOISTURE STREAM POINTS AT THE REGION BEGINNING TURSDAY NIGHT AND LASTING THROUGH THE WEEKEND. CONFIDENCE STILL REMAINS HIGH ON SIGNIFICANT SNOWS AT HIGHER ELEVATIONS...POSSIBLY MEASURED IN FEET THROUGH THE WEEKEND. WILL BE EVALUATING HEADLINE SCENARIOS FOR THE WEEKEND THROUGH THE DAY. DMH && .PREV DISCUSSION... /ISSUED 323 AM MST WED NOV 28 2012/ SHORT TERM...TODAY THROUGH SATURDAY. CURRENT SATELLITE IMAGERY SHOWS MID AND UPPER LEVEL CLOUDS OVER SOUTHEAST IDAHO WITH A WEAK SYSTEM OFF THE COAST OF CALIFORNIA. MODELS SHOW THE UPPER LEVEL RIDGE THAT IS CURRENTLY CENTERED OVER IDAHO TO MOVE EAST TODAY. THIS WILL ALLOW A WEAK SYSTEM TO MOVE THROUGH OUR AREA TONIGHT. EXPECT 1 TO 2 INCHES OF SNOW ABOVE 6500 FEET WITH LIGHT VALLEY RAIN THROUGH THE EVENING TONIGHT INTO THURSDAY MORNING. LOOK FOR A BRIEF BREAK WITH WEAK HIGH PRESSURE THURSDAY BEFORE A VERY WET AND ACTIVE PATTERN SETS UP ACROSS THE AREA EARLY FRIDAY MORNING. THE FIRST SYSTEM IN THIS ACTIVE PATTERN WILL BRING HIGH AMOUNTS OF MOUNTAIN SNOW ABOVE 7000 FT AND VALLEY RAIN FRIDAY THROUGH THE WEEKEND. A WINTER WEATHER WATCH HAS BEEN ISSUED FOR 6 TO 12 INCHES OF SNOW ABOVE 7000 FEET FOR THE CENTRAL MOUNTAINS FOR FRIDAY MORNING THROUGH SATURDAY MORNING. EXPECT 4 TO 8 INCHES ABOVE 7000 FT ACROSS THE REST OF OUR AREA MAINLY IMPACTING THE UPPER SNAKE HIGHLANDS AND EASTERN HIGHLANDS. A SPECIAL WEATHER STATEMENT HAS BEEN ISSUED FOR THESE AREAS. AN ADDITIONAL HEADLINE WILL LIKELY BE NEEDED FOR SATURDAY AND SUNDAY FOR ADDITIONAL HIGH AMOUNTS OF MOUNTAIN SNOW. WYATT LONG TERM...SATURDAY NIGHT THROUGH TUESDAY. GFS AND ECMWF MODELS IN RELATIVE AGREEMENT WITH SURFACE FRONT CROSSING SOUTHEAST IDAHO SUNDAY. SNOW LEVELS INITIALLY AROUND 7500 FEET THEN DROPPING TO 5000 FT OR LOWER MONDAY MORNING. PRECIPITATION LOOKS LIKELY SUNDAY MOST EVERYWHERE...BUT THERE IS A LITTLE SLOW DOWN IN MODEL PROGRESSION OF FEATURES THE PAST DAY OR TWO. BY MONDAY MORNING...PRECIPITATION WILL BE ENDING. VERY HEAVY GFS MODEL PRECIPITATION AMOUNTS OVER THE UPPER SNAKE PLAIN ON SUNDAY...UP TO ONE INCH LIQUID. NOT ENTIRELY SURE IF THERE COULD BE SOME CONVECTIVE FEEDBACK IN THE MODEL. RS AVIATION...INCREASING HIGH CLOUDS ACROSS SOUTHEAST IDAHO THROUGH 29/00Z. AN ELEVATED FRONTAL FEATURE BRINGING PRECIPITATION TO KSUN WEDNESDAY NIGHT ABOUT 29/09Z. SNOW LEVEL 6200-6500 FT MSL. SHOWERS MOVE QUICKLY THROUGH KIDA AND KPIH THURSDAY MORNING. MVFR CEILINGS POSSIBLE WITH SHOWERS. RS && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH LATE FRIDAY NIGHT ABOVE 7000 FEET FOR THE IDZ018-031. &&
Hazardous weather outlook, Nov 28, 4:58 AM MST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 458 AM MST WED NOV 28 2012 IDZ017>025-031-032-291200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 458 AM MST WED NOV 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT TONIGHT LOOK FOR 1 TO 2 INCHES OF SNOW ACROSS HIGHER ELEVATIONS MAKING DRIVING HAZARDOUS OVER MOUNTAIN PASSES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FRIDAY INTO SATURDAY LOOK FOR 6 TO 12 INCHES OF SNOW OVER THE CENTRAL MOUNTAINS ABOVE 7000 FEET. EXPECT 4 TO 8 INCHES OF SNOW OVER REMAINING MOUNTAINS ABOVE 6500 FT. SNOW COMBINED WITH MODERATE TO STRONG WINDS WILL MAKE DRIVING HAZARDOUS OVER MOUNTAIN PASSES. EXPECT .25 TO .50 INCHES OF RAIN ACROSS LOWER ELEVATIONS THROUGH SATURDAY MORNING. RAIN AND SNOW WILL CONTINUE THROUGH MONDAY. SNOW LEVELS WILL RISE TO AROUND 7000 TO 7500 FT BEFORE DROPPING TO THE VALLEY FLOOR ON MONDAY. RAIN AND SNOW WILL BE MODERATE TO HEAVY AT TIMES MAINLY ACROSS THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. THESE AREAS COULD SEE A COUPLE OF FEET OF SNOW ABOVE 7000 FEET FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:11 AM MST | Winter Storm Watch | PIH | 10 hr |
Nearby
Winter Storm Warnings in Idaho, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.